# SDR ARWA970503

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 5280 · Landing Gear Doors
- Part: Support
- Part number: 4645516
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD AND AFT MAIN LANDING GEAR DOORS HINGE SUPPORTS CRACKED.  FOUND NR 2, 7, 8, 9 TEE SUPPORTS CRACKED.  REMOVED CRACKED SUPPORTS, CLEANED, TREATED AND PRIMED AREA.  FABRICATED AND INSTALLED NEW SUPPORTS IAW DACO FAX ACTION NR 33065.
